# SDR DALA13007050939

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Condition: Cracked
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LT ENGINE NOSE COWL INNER BARRIER SKIN AT 12:00, 3:00, 9:00, 10:00, 11:00, AND 11:30 CLOCK POSITIONS.  DAMAGE WAS EVALUATED AND WAS FOUND OUT OF LIMITS IAW SRM 54-04 AD AND NOSE COWL WAS REPLACED IAW AMM 71-10-01.
